Jump to content
CrazyBoards.org

Wife

Husband take 1200 mg lithium carbonate and abilify

Recommended Posts

My husband takes 1200 mg lithium carbonate, abilify, Xanax, antidepressants, three blood pressure meds, and few others for acid reflux and he drinks alcohol. Over the counter sleep aids too. He was smoking marijuana every 2-3 hours before starting the abilify. I have filed for a divorce and he stopped smoking because I am fight for custody of my son. 

 

He is manic, bipolar and I think possibly schizophrenic. I have been reading the side effects of these drugs and wonder if anyone else has taken this type if cocktail and what their experience has been. 

 

The last time I saw him he was shaking and look “wild eyed” and was red faced (flushed). Is it likely that at the level of his meds is he walking around in a “fog” and with this regiment how long until his health is affected? He has been on blood pressure meds for 16 years, a history of 5 years on lortab, followed by a 3 year history of suboxone use and  Seroquel

he has been on Xanax for 10+ years 

alcohol addiction 20 years with varying degrees of use

 

what is his mental state likely to be with this many drugs?

he insists he does not have a problem 

 

please help me understand his mind and what is the most likely state he is in

Share this post


Link to post
Share on other sites

Hello, Wife.

I’m glad you’re reaching out for help, but CrazyBoards is a first-person site. That means that if your husband wants to make an account and talk to us we can do that, but we make it a policy not to try to interpret the mentally interesting, not to speak for or about them. 

We have complied a list of resources I hope may help you:

Good luck to you and your husband. 

If you feel unsafe, please don’t ignore your intuition. Call 911 and have your husband taken to the hospital. Leave your home. Do what you need to do to protect yourself.

Gearhead (admin)

  • Like 1

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Similar Content

    • By dogsdogsdogs
      Hey there! I've been having a very difficult week. I've been on lexapro and klonopin for depression and anxiety for 3 years and the lexapro has plateaued in the last year or so, so my pdoc decided to put me on Abilify about a week ago and it has SUCKED. I'm not feeling any of the positive effects of the meds yet, which I understand because sometimes it takes a while. BUT i have been feeling a whole bunch of negatives. Theres a general brain slowness, like forming sentences and thoughts takes much longer than usual, like if my train of thought were a real train, there is now a huge parachute on the back slowing it down. 
      The WORST side effect so far has been the derealization. I'm familiar with it as it is a side effect of my anxiety. I can't tell if it is a direct effect of the abilify or if the meds are causing more anxiety which is then causing derealization. The thing is, I haven't been feeling much more anxious than usual recently. It's like the derealization comes over me first and then the anxiety follows. 
      Has anyone experienced this on Abilify? If so, did it go away eventually? Did you switch meds? Nothing seems real and I'm getting very very tired of it. 
    • By ReincarnatedCow
      I don’t know really how to talk about this or describe what’s going on but lately I’ve been really depressed and just really low except for a few occasions but after that I slip back down into this depression.  Often I get very stressed or anxious over multiple things or sometimes I’ll just be really upset or sad and I want to cry so bad but I can’t.  I just really want to cry and I’m not trying to hold it back but something is and it’s such a difficult thing and I don’t know why it happens.  I feel weird saying that I want to cry but it just feels so good but whenever I need to I can’t.
    • By Cyclingsarah
      Hey!
      Just started Depakote 200 mg 5 days ago. Started getting really depressed and anxious on it right away and it’s only getting worse.
      Anyone else experienced this? Does it get better with time? Thinking it might be a start-up side effect, but i worry it’s going to continue. 
      A lot of drugs in the same class have made me depressed in the past. Lamotrigine, lyrica, gabapentin, trileptal...
    • By dragonfly23
      Not to minimize having bipolar disorder in any way.   But..........wanna have some fun?
      Just finish the sentence:   You know your bipolar when...............
      I will start and if no one plays I will play myself.  I am like that. 
      You know your bipolar when.......you have been saying “I don’t know what I was thinking”your entire life. Like it should be a personal quote.
      Your turn 
    • By dragonfly23
      I mean a whole different personality.  I am getting really frustrated in my relationship.   I am hyper active by nature or maybe just busy.  I dont sit much and have all kinds of things I want to do. I do these things, I finish these things and feel accomplished.  Obviously when I am depressed it's a different matter.
      That does not mean I am hypo.   Hypo and Mania are on a whole different level compared to me struggling to sit still. However my hubs does not see it that way. 
      Seems most of my emotions are part of being bipolar in his opinion.   Seems he feels like he is the victim of my behaviors.  Its a crock of shit. 
      So we are in therapy and this is all showing through to the therapist.  She has not done shit except validate that people are different on meds. 
      Like personalities are different.  I guess I am different, not who he married.     He blames my meds.  We have therapy today.  I am ready to flip out. 
      I mean what the hell does he want.   Me manic, suicidal, depressed.    Or me stable.     Of course my meds make me different.  They are making me well. 
×